JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GALOIS COVERINGS AND JACOBI VARIETIES OF COMPACT RIEMANN SURFACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GALOIS COVERINGS AND JACOBI VARIETIES OF COMPACT RIEMANN SURFACES
Namba, Makoto;
  PDF(new window)
 Abstract
We discuss relations between Galois coverings of compact Riemann surfaces and their Jacobi varieties. We prove a theorem of a kind of Galois correspondence for Abelian subvarieties of Jacobi varieties. We also prove a theorem on the sets of points in Jacobi varieties fixed by Galois group actions.
 Keywords
compact Riemann surface;Galois covering;Jacobi variety;
 Language
English
 Cited by
 References
1.
R. D. M. Accola, Riemann Surfaces, Theta Functions and Abelian Automorphism Groups, Lecture Notes in Mathematics, Vol. 483. Springer-Verlag, Berlin-New York, 1975.

2.
M. Namba, Equivalence problem and automorphism groups of certain compact Riemann surfaces, Tsukuba J. Math. 5 (1981), no. 2, 319-338.

3.
M. Namba, Geometry of Projective Algebraic Curves, Marcel Dekker, 1984.

4.
L. S. Pontryagin, Topological Groups, Translated from the second Russian edition by Arlen Brown Gordon and Breach Science Publishers, Inc., New York-London-Paris, 1966.